Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Global weak solutions for generalized SQG in bounded domains

Huy Quang Nguyen

Vol. 11 (2018), No. 4, 1029–1047
Abstract

We prove the existence of global L2 weak solutions for a family of generalized inviscid surface quasigeostrophic (SQG) equations in bounded domains of 2 . In these equations, the active scalar is transported by a velocity field which is determined by the scalar through a more singular nonlocal operator compared to the SQG equation. The result is obtained by establishing appropriate commutator representations for the weak formulation together with good bounds for them in bounded domains.

Keywords
generalized SQG, global weak solutions, bounded domains
Mathematical Subject Classification 2010
Primary: 35Q35, 35Q86
Milestones
Received: 7 April 2017
Revised: 28 July 2017
Accepted: 16 October 2017
Published: 12 January 2018
Authors
Huy Quang Nguyen
Program in Applied and Computational Mathematics
Princeton University
Princeton, NJ
United States